# SDR A6WA201441679

- Difficulty date: June 12, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 26,491 hours, 26,224 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

621 BULKHEAD HAS 2 GOUGED SPOTS, ONE LOCATED TOP RT BELOW CONNECTOR IDENTIFIER 2CP2RD, SECOND ONE LOCATED BOTTOM RT OTBD CORNER 4 INCHES ABOVE FLOOR LINE.  BLENDED GOUGE SPOT ONE TO ALLOWABLE LIMITS IAW REO 601R-53-61-2155 REV A DATED 8-13-13.  REPAIRED SECOND GOUGE SPOT  IAW REO 601R-53-61-5289 DATED 6-10-14.
